# SDR 2007UALA00734

- Difficulty date: March 8, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 48,150 hours, 17,828 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Door 3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR WILL NOT DISARM.  [SUP 05-18-07]  LUBED GIRT BAR, OP'S CHECKED NORMAL ON GROUND.  FOUND WATER UNDER GIRT BAR AREA INDICATING POSSIBLE ICE BUILD-UP IN THE AREA.
